Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes swollen legs and mucus laden cough while on insulin, trajenta and amaryl for diabetes?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I'm a Diabettic on Insulin, Trajenta, Amaryl, and Invokana. Swollen legs have come and gone and come back in last month. I've been sick with a mucas laden cough, no sneezing, but heavy buildup in the nose. Last dose of Z-PAck was ineffective the last time I had these symptoms. Doctor is worried about creating an immune problem. New issue a rattling in my front left thigh in between my knee and groin. Happens every time I get up and start walking and stops. No pain, just annoying that it feels weird
Posted Wed, 8 Jan 2014 in Medicines and Side Effects
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer: Primarily you can take Decongestant Detailed Answer: Hello I have studied your case, Primarily you can take Decongestant with anti-inflammatory [Tab cetrizine] Avoid exposure to strong wind. Do betadine gargles Consulting your doctor site of infection can be confirmed, usually there can be involvement of lower respiratory tract, antibiotic can be started according to examination. If required you may need to do blood investigation for prognosis and recovery. Take precaution to avoid spread of infection. Your thigh problem can be related to diabetic neuropathy, take Inj methylcobalamine 1500mcg once in a week for 6 weeks. For improving immunity take herbs which improve immunity,take fresh and healthy diet,do yoga. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor